AMS eContent Search Results
Matches for: msc=(37Gxx) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Poincar\'e-Bendixson theory. Graduate Studies in Mathematics 137 (2012) 185-198.
Book volume table of contents
View Article: PDF

[2] Stability and Lyapunov functions. Graduate Studies in Mathematics 137 (2012) 105-125.
Book volume table of contents
View Article: PDF

[3] Ordinary differential equations. Graduate Studies in Mathematics 137 (2012) 3-56.
Book volume table of contents
View Article: PDF

[4] Linear equations and conjugacies. Graduate Studies in Mathematics 137 (2012) 57-101.
Book volume table of contents
View Article: PDF

[5] Existence of invariant manifolds. Graduate Studies in Mathematics 137 (2012) 147-167.
Book volume table of contents
View Article: PDF

[6] Hamiltonian systems. Graduate Studies in Mathematics 137 (2012) 225-241.
Book volume table of contents
View Article: PDF

[7] Hyperbolicity and topological conjugacies. Graduate Studies in Mathematics 137 (2012) 127-145.
Book volume table of contents
View Article: PDF

[8] Index theory. Graduate Studies in Mathematics 137 (2012) 171-183.
Book volume table of contents
View Article: PDF

[9] Bifurcations and center manifolds. Graduate Studies in Mathematics 137 (2012) 201-223.
Book volume table of contents
View Article: PDF

[10] Luis Barreira and Claudia Valls. Ordinary Differential Equations. Graduate Studies in Mathematics 137 (2012) MR MR2931599.
Book volume table of contents

[11] Sebastian van Strien. One-parameter families of smooth interval maps: Density of hyperbolicity and robust chaos. Proc. Amer. Math. Soc. 138 (2010) 4443-4446. MR 2680068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ale Jan Homburg and Jürgen Knobloch. Multiple homoclinic orbits in conservative and reversible systems. Trans. Amer. Math. Soc. 358 (2006) 1715-1740. MR 2186994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Lyapunov exponents. AMS/IP Studies in Advanced Mathematics 28 (2003) 295-310.
Book volume table of contents
View Article: PDF

[14] One-dimensional dynamics. AMS/IP Studies in Advanced Mathematics 28 (2003) 95-151.
Book volume table of contents
View Article: PDF

[15] Basic concepts. AMS/IP Studies in Advanced Mathematics 28 (2003) 1-49.
Book volume table of contents
View Article: PDF

[16] Zero-dimensional dynamics. AMS/IP Studies in Advanced Mathematics 28 (2003) 51-94.
Book volume table of contents
View Article: PDF

[17] Systems with 1.5 degrees of freedom. AMS/IP Studies in Advanced Mathematics 28 (2003) 217-256.
Book volume table of contents
View Article: PDF

[18] Valentin Afraimovich and Sze-Bi Hsu. Lectures on Chaotic Dynamical Systems. AMS/IP Studies in Advanced Mathematics 28 (2003) MR MR1956214.
Book volume table of contents

[19] Two-dimensional dynamics. AMS/IP Studies in Advanced Mathematics 28 (2003) 153-215.
Book volume table of contents
View Article: PDF

[20] Systems generated by three-dimensional vector fields. AMS/IP Studies in Advanced Mathematics 28 (2003) 257-294.
Book volume table of contents
View Article: PDF

[21] Appendix. AMS/IP Studies in Advanced Mathematics 28 (2003) 311-337.
Book volume table of contents
View Article: PDF


Results: 1 to 21 of 21 found      Go to page: 1

American Mathematical Society